# SDR 00FDEA00712

- Difficulty date: October 5, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 687 AROUND STR 28R LEVELING COMPOUND CRACKED AND MISSING.   INSP NEEDS TO CK FOR POSSIBLE CORROSION WHEN REMOVED C53-111-01-2.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-30-3.
